# SDR DLM88960284

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Switch
- Part number: 833703
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF, PBI NOSE GEAR UNSAFE RED INDICATOR LIGHT REMAINED ON.  CYCLED GEAR, NO HELP.  C/B P38 PULLED TO SILENCE WARNING.  REPLACED NOSE LOCK SWITCH, CYCLED GEAR AND OPERATION NORMAL.
